MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Injection Gold Probe; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Injection Gold Probe; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00560150
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was intended to be used during a procedure on an unknown date.The device exhibited a condition where the end of the device broke off.The procedure outcome is not known.There are no known patient complications reported for this event.Boston scientific corporation has been unable to obtain additional information despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: device code a0501 is being used to capture the reportable event of distal tip detachment of device or device component.

Brand Name
Injection Gold Probe
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50850408
Report Number3005099803-2026-03899
Device Sequence Number9953814
Product Code KNS
UDI-Device Identifier08714729056492
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0039252258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown